# SDR AALA20020169

- Difficulty date: February 23, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FOUND FIRST CLASS GALLEY WALL MOUNTED EMERGENCY LIGHT 1R INOPERATIVE.  REPLACED WALL MOUNTED LIGHT ASSEMBLY AT 1R.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
